Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 787694, 15 pages
http://dx.doi.org/10.5402/2011/787694
Research Article

Approximate Solutions of Differential Equations by Using the Bernstein Polynomials

Department of Mathematics, Alzahra University, Tehran, Iran

Received 12 March 2011; Accepted 19 April 2011

Academic Editors: F. Ding and G. Psihoyios

Copyright © 2011 Y. Ordokhani and S. Davaei far. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Ordokhani and S. Davaei far, “Approximate Solutions of Differential Equations by Using the Bernstein Polynomials,” ISRN Applied Mathematics, vol. 2011, Article ID 787694, 15 pages, 2011. https://doi.org/10.5402/2011/787694.